# SDR FDEA2019041100779

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Part number: AKC7520
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[TAILCONE - L/H, TOP ALIGNMENT PIN IS WORN ON P/N AKC7520......, 2019-04-10] REPAIRED IN REF TO SRM 53-80-07 FIG 201
